# SDR UIEA2013061500328

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,585 hours, 21,251 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEPARTED WITH FUEL IN ALL THREE TANKS AND ALL PUMPS ON.  AT TOP OF CLIMB NOTED THAT FUEL WAS BEING USED FROM LT MAIN TANK AS WELL AS CENTER TANK.  THIS LED TO A FUEL CONFIG EICAS MESSAGE.  COMPLIED WITH QRH PROCEDURE, FUEL TRANSFER FEED ON, LEFT PUMP OFF WHICH STOPPED FUEL USED FROM LT TANK.  FOUND LT WING FUELING SHUTOFF VALVE LIGHT ON.  CYCLED SHUTOFF VALVE & CYCLED DEFUEL VALVE, OPS CHECKED GOOD, IAW AMM 28-21-12.
